Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking levofloaxacin and inhalers for chronic bronchitis. Greenish sputum, have wheezing. Stopped smoking. Need further medication?

Accute chronic brochitis. Been taking levofloaxicin and 3 inhalers. Been coughing a dry ( sputum at times) cough now for 15 days. I feel great but this cough won t go away. The sputum varies clear to white to yellowy brown to greeny brown. Wheezing and rattling as well. I quit smoking 15 days ago as well. And will not smoke again. Should I see another doctor to be sure?? Maybe another dose of antibiotics
Asked On : Wed, 19 Dec 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Russ,
Thanks for writing your query.

It will be helpful if you please mention which inhalers you are taking and at what dose for how long you are on medication?

You can add one antiallergy medicine along with the treatment you are taking. Fenofexadine 120 mg once a day will be helpful. Take medication under medical supervision only.

Taking steam inhalation will be helpful. Also get your blood investigated for Complete Blood Count (CBC) and Absolute Eosinophil Count.

I hope this is helpful to you.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Although you have stopped smoking but if you have already developed chronic bronchitis then you have to take other bronchodilator therapy apart from inhalers.
You should consult with internal medicine specialist & chest physician and should go for thorough examination.
Exact cause can be detected only by clinical examination.
You should go for sputum culture & sensitivity for detection of microorganisms and appropriate antibiotics.
You should also take aminophyllines along with mucolytics.
Hope that helps.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor